MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG FUSION NAIL

WALDEMAR LINK GMBH & CO. KG FUSION NAIL
Model Number 15-0028/07
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 10/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Reported to linkbio on (b)(6) 2023 regarding a failure of a modular fusion nail, with dr.M.Originally implanted (b)(6) 2019 for revision surgery on (b)(6) 2023.It appeared that the implant being revised was implanted backwards.The screws are not recessed all the way, as they were inserted in the wrong side of the tibia component.Revision surgery was reported to be very successful.

Brand Name
FUSION NAIL
Common Device Name
FUSION NAIL
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key18095061
Report Number3006721341-2023-00023
Device Sequence Number12248515
Product Code KRO
UDI-Device Identifier04026575175215
UDI-Public04026575175215
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/08/2023
Report Date (Section F) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2024
Device Model Number15-0028/07
Device Catalogue Number15-0028/07
Device Lot Number1905130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/17/2023
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer10/17/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/08/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale